# SDR 20010510AP001

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: General aviation
- Aircraft: N316EC
- Make and model: Rkwell NA26580
- Aircraft serial: 38038
- Aircraft time: 3,585 hours, 3,989 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Part number: 23220258511
- Condition: Mismanufactured
- Location: Thrust Reverser
- Part time: 369 hours, 369 cycles
- Component: Thrust Reverser, Aronca
- Component part number: 234232005
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON 8/9/99 1EA. P/N232-20258-511 WAS INSTALLED ON LT T/R. 2EA. P/N 232-20258-513 AND 2EA. 232-20258-514 LEVERS WERE INSTALLED ON RT T/R DURING REPAIR OF THESE T/R''''S.  IN JAN. 2001 THE CUSTOMER REPORTED PROBLEMS WITH THE LT T/R. INSPECTION OF BOTH T/RS REVEALED BROKEN DRIVE CABLES AND BENT LEVERS.  IT WAS BELIEVED AT THIS TIME THAT THE LEVERS WERE NOT PER DRAWING AND REMAINING STOCK WAS RETURNED.
